Announcement

Collapse
No announcement yet.

Acne/Rosacea and Psorinum

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Acne/Rosacea and Psorinum

    my homeopath recommended Psorinum 1M, 6 pills 2 times a day. Is this normal? I thought this was too high. Also, it is hard to sleep if I take the pills in the evening. And worse still, looks like acne/rosacea became worse when I tried it for 10 days. Is that expected? Hope someone can help. Thanks.

  • #2
    Dear members
    Is your ''homeopath'' a real homeopath?
    Then he should know, that C-potencies are not to be repeated in short intervals, behold of the question if of Psorinum is the simile for your Acne/Rosacea.
    Hans Weitbrecht
    HOMEOPATH / IRELAND

    Comment


    • #3
      Acne/Rosacea and Psorinum

      Are M potencies stronger than C potencies? Also, are you suggesting that psorinum may be a wrong remedy for acne/rosacea? What would you suggest I do? Thanks.

      Comment


      • #4
        reply

        Dear Sandip

        I personally would NOT give repeated doses of psor1M (take One granule poppysize #10,disolve in water ,succuss and sip.....that's it,then wait)

        Your Homeopath might have a different igenda.......i dont really know......
        There is a good possibility you will have an aggravation with the homeopathics given to you,that is normal as the skin needs to release it's toxin. If it just goes away it is being suppressed and that is not good. (that is what allopathic dermatologist are really good at doing,making things on your skin 'go away')Homeopaths get rid of the problem the correct way,so hang in there ask your homeopath questions as you are paying his fee's.

        Gina Tyler

        Comment

        Working...
        X